All Journal Entries Journals
Previous | Next

What may Cause this?????

Sep 11, 2008 - 0 comments
Tags:

Bleeding

,

yaz

,

sex

,

intercourse

,

spotting

,

vaginal bleeding

,

Period

,

Depo Provera

,

Birth Control



Hi I was wondering what might be the cause of this bleeding which I have been expirenceing lately. I used to be on Depo Provera about over 2 months ago (was on it for a total of 6 months) For the last 2 months of being on Depo Vera I was bleeding for 8 weeks straight. My boyfriend wanted me to get on YAZ due to the relationship side effects, and once I did the bleeding stopped the next day. I was having my period at the correct time (when taking the Placebo pills) However now I have been Yaz for total of 2 months and am a day away from taking the placebo pills again. I have been spotting sporadically since the last Placebo pills. It goes away away for 2 to 3 days then during intercourse it always seems to come back (spotting). I wanted to know if this was 100% due to the birth control or might it have anything to do with the intercourse we have. (( I never bleed during sex when I was using Depo Provera))

Please ask questions if anything needs to be explained more specifically.....

Post a Comment